Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Having irritation and pain while urinating, blood in stools. What could be reason?

my 5 year daughter is having irritation and pain while urinating, blood in her stools . She has been given antibiotics so that irritation part is controlled but the normal stool is still coming with blood drops. After taking the antibiotics since last 3 days, she did pass the stool for 2 days but yesterday night, she did and again it had blood drops in it. The doctor has asked me to get her Urine culture and Stool culture done but if she is not passing the stool in the morning, then how can i get it done? What could be the reason for her blood in stools and lack of appetite along with irritation ?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello and welcome to Healthcaremagic.

Thank you for writing to us.

The irritation, pain or discomfort while urinating could be due to a urinary tract infection (UTI), which is best treated with antibiotic therapy. To make a diagnosis, you will require both a urine analysis as well as a urine culture examination. The urine analysis will help in suggesting a UTI and the urine culture report will confirm the UTI as well as provide information on the most suitable antibiotic to treat the infection. Please go ahead with the urine culture examination, and accordingly support treatment.

Now coming to the blood along with the stools. This is a sign of a lower gastrointestinal tract bleed. Please consult your doctor regarding the same immediately. The causes for this can be many, for example: parasitic infections, ulcers, etc.

I would ask you not to wait for long and get this investigated. An endoscopic examination would be recommended.

I hope I have provided the information you were seeking. Do write back to me for any further clarifications, I would be happy to help.

Best wishes.
Answered: Tue, 12 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor